MathSciNet Relay Station
MathSciNet bibliographic data
MR740189 (85h:03069) 03G25 (03F30)
Di Paola, Robert A. A uniformly, extremely nonextensional formula of arithmetic with many undecidable fixed points in many theories. Proc. Amer. Math. Soc. 91 (1984), no. 2, 291–297.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement